# SDR ASAA2013112196487

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,335 hours, 7,217 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 1741010201
- Condition: Failed
- Location: Display Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LSK 1 AND 2 ON CAPT MCDU INOPERATIVE.  ACFT GROUNDED.  REPLACED MCDU KEYPAD.  SYS TESTS GOOD, REF TASK 34-61-01-400-801.
